On the completion of partial algebras

P. Burmeister; J. Schmidt

Colloquium Mathematicae (1967)

  • Volume: 17, Issue: 2, page 235-245
  • ISSN: 0010-1354

How to cite


P. Burmeister, and J. Schmidt. "On the completion of partial algebras." Colloquium Mathematicae 17.2 (1967): 235-245. <http://eudml.org/doc/262985>.

author = {P. Burmeister, J. Schmidt},
journal = {Colloquium Mathematicae},
keywords = {general algebraic structures},
language = {eng},
number = {2},
pages = {235-245},
title = {On the completion of partial algebras},
url = {http://eudml.org/doc/262985},
volume = {17},
year = {1967},

AU - P. Burmeister
AU - J. Schmidt
TI - On the completion of partial algebras
JO - Colloquium Mathematicae
PY - 1967
VL - 17
IS - 2
SP - 235
EP - 245
LA - eng
KW - general algebraic structures
UR - http://eudml.org/doc/262985
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.